MAUDE Adverse Event Report: AMO Manufacturing USA, LLC LIQUID OPTICS INTERFACE; Ophthalmic Femtosecond Laser

AMO Manufacturing USA, LLC LIQUID OPTICS INTERFACE; Ophthalmic Femtosecond Laser
Model Number 0180-1201
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that their suction broke during scans and laser firing.Procedure was not completed successfully.No patient injury reported.Note: this is report 2 of 4.
 
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable, as the device is not an implantable device.Section d6b: if explanted, give date: not applicable, as the device is not an implantable device.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
AMO Manufacturing USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
+1(714)247-8552
MDR Report Key50184047
Report Number3012236936-2026-000236
Device Sequence Number10000808
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)280423(10)60723989
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number60723989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Catalys System, SN (b)(6)
Patient SexUnknown